# SDR P2EA00055

- Difficulty date: January 26, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546422160
- Part serial: BN146
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND NR 5 SLAT LOWER TRAILING EDGE DAMAGED AT STATION 198 AND STATION 196.  REPAIRED NR 5 SLAT IAW COOPESA EO COO-3-57-065-00, DATED 2/4/2000.  (M)
